3 doctors weighed in:

I am currently taking prednisone 20mg po, I have experience a lot of weight gain is there a med that a doctor can transition to, to eleviate the weight?

3 doctors weighed in
Dr. Paul Carter
Internal Medicine - Allergy & Immunology
2 doctors agree

In brief: Possibly

Depending on why you are taking prednisone, there may be other medications your doctor could prescribe to avoid systemic steroids and their adverse effects.

In brief: Possibly

Depending on why you are taking prednisone, there may be other medications your doctor could prescribe to avoid systemic steroids and their adverse effects.
Dr. Paul Carter
Dr. Paul Carter
Thank
Dr. Slade Suchecki
Family Medicine
1 doctor agrees

In brief: Depends

The options, if any, depend on what is being treated.

In brief: Depends

The options, if any, depend on what is being treated.
Dr. Slade Suchecki
Dr. Slade Suchecki
Thank
Get help from a real doctor now
Dr. Vicken Poochikian
Board Certified,
38 years in practice
2M people helped
Continue
108,000 doctors available
Read more answers from doctors